Mothering Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
1,963 Posts
Discussion Starter · #1 ·
So after months of suffering from clogged sinuses and facial pain I reluctantly went to the doctor to get antibotics. I took them for 7 days and now I have an eczema outbreak. My legs (thighs) are so itchy and both have large patches that are around my whole thighs. I also have a few little spots on my arms that are itching as well. I think I have a little spot starting my my chin too


It is really dry in my house and I have been slightly itchy for a while now but all of these patches are new. Do you think this is from taking the antibiotic or just coincidence? WWYD? Should I go back to the Dr.?

Thanks,
Amy
 

·
Registered
Joined
·
10,747 Posts
I went on an abx for a UTI last year that I'd been on before. I took it at noon, and by 6pm, my arms were covered and my whole left side. I thought it was just a rash. I called the doctor and they switched abx for me. I went in to the doctor a few days later for my dd2's well baby visit, and it was the same doctor so he asked to look at the rash. He said that's not an "abx allergy rash", that's eczema (which I've never had before or since). My glands under my arm on the side of the rash were even swollen and painful. So yes, it's definitely possible to get eczema as a reaction to an abx (I will not be taking that abx again even if they don't consider it an "allergy").
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top